# SDR COMA0760038

- Difficulty date: January 21, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 26,260 hours, 23,274 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5162 - DURING DESCENT RECEIVED A PAX DOOR STOW CAUTION MESSAGE.  AIRCRAFT DIVERTED TO ACY AND LANDED SAFELY.  INSPECTED AND OPERATED PAX DOOR NUMEROUS TIMES WITH NO DEFECTS NOTED.
